# SDR MWEA020069

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 48,421 hours, 35,445 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Doubler
- Part number: 995815429
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT SPAR WEB DOUBLER HAS OVERSIZED FASTENER HOLES.  FABRICATED AND INSTALLED NEW DOUBLER.
